About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 970316, 7 pages
http://dx.doi.org/10.1155/2013/970316
Research Article

On a System of Difference Equations

1Department of Mathematics, Faculty of Science, Selcuk University, 42075 Konya, Turkey
2Mathematics Department, Ahmet Kelesoglu Education Faculty, N. Erbakan University, Meram Yeni Yol, 42090 Konya, Turkey

Received 25 December 2012; Accepted 3 February 2013

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2013 Ozan Özkan and Abdullah Selçuk Kurbanli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Hamdy El-Metwally, “On the solutions of some nonlinear systems of difference equations,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • E. M. Elsayed, “On the solutions and periodic nature of some systems of difference equations,” International Journal Of Biomathematics, vol. 7, no. 6, 2014. View at Publisher · View at Google Scholar
  • Mohamed M. El-Dessoky, “The form of solutions and periodicity for some systems of third-order rational difference equations,” Mathematical Methods in the Applied Sciences, 2015. View at Publisher · View at Google Scholar
  • Ali Gelisken, and Merve Kara, “Some General Systems of Rational Difference Equations,” Journal of Difference Equations, vol. 2015, pp. 1–7, 2015. View at Publisher · View at Google Scholar